Open Access
January 2006 Notes on the two-dimensional fractional Brownian motion
Fabrice Baudoin, David Nualart
Ann. Probab. 34(1): 159-180 (January 2006). DOI: 10.1214/009117905000000288


We study the two-dimensional fractional Brownian motion with Hurst parameter H>½. In particular, we show, using stochastic calculus, that this process admits a skew-product decomposition and deduce from this representation some asymptotic properties of the motion.


Download Citation

Fabrice Baudoin. David Nualart. "Notes on the two-dimensional fractional Brownian motion." Ann. Probab. 34 (1) 159 - 180, January 2006.


Published: January 2006
First available in Project Euclid: 17 February 2006

zbMATH: 1093.60016
MathSciNet: MR2206345
Digital Object Identifier: 10.1214/009117905000000288

Primary: 60F15 , 60G15 , 60G18 , 60H05

Keywords: ergodic theorem , functionals of fractional Brownian motion , planar fractional Brownian motion , stochastic integrals , windings

Rights: Copyright © 2006 Institute of Mathematical Statistics

Vol.34 • No. 1 • January 2006
Back to Top